# SDR QXEA2010101500604

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - FWD AND AFT PAX DOOR UPPER CORNER COVERS ARE DENTED.  REMOVED 1 RIVET FROM AFT DOOR CORNER IAW SRM 51-42-10-991-804. INSTALLED CHERRY MAX RIVET IAW SRM 51-42-10-991-804 BLENDED FWD AND AFT PAX DOOR UPPER CORNER COVER WORK DONE IN CONFORMITY WITH REO 670-52-11-159.  BLENDED AREA MEASURES: FWD DENT 1.05"L X .062"W X .012D, AFT DENT 1.26"L X 1.106"W X .008D.  ORIGINAL MATERIAL IS .050" REMAINING MATERIAL IS: FWD .038" AFT .044" WITHIN LIMITS IAW REO 670-52-11-159.  TREATED, PRIMED AND PAINTED IAW REO 670-52-11-159.
